I've been off my painkillers for 3 days now they were norco 10/325 and i was taking around 17 of them a day well now I have a fever of 99.2 and a earache? thats not normal is it? am I fighting a cold on top of my withdrawal? any answers would be great thanks everyone Godbless all!!!
Sweetlemon always has good advice. It may also be that when you were on the norco's, you were covering up an illness you may have had. Such as a virus, cold, flu, etc. Pain killers can mask many things. But as my friend suggested, please see your doc or go to the er if this continues to get worse and/or your temperature elevates. Stay strong and please keep us posted!
Best wishes for a speedy recovery.
Did you go cold turkey off Norco? Are you still feeling sick? I am on day 5 without Norco but my doc substituted hydromorphone, long- and short-acting. So I'm sure I'm not experiencing withdrawal as it would be if cold turkey yet I have a feeling I am experiencing some other kind of withdrawal syndrome. I was on this medicine for 5 years-- 6 a day. Rgardless, my pain has now really increased so either the new meds are pretty ineffective or I am withdrawing and that's causing the discomfort. What a mess it is to sort all this out. And it's totally my choice to cut out the Norco. Should I reconsider? How long were you on? Why did you go off? I hope you don't mind me piggy-backing off your question--I was just shocked to find it here. Thanks for any help or info out there!
Dear Soulreaper, when anyone quits any type of opiate based pain med, there are a myriad of symptoms. Having the flu and the stomach flu at the same time is they way most people describe it. Our brains have a signal sender ( neurotransmitter) and a signal receiver ( receptor site) and those get damaged when we take opiates for a long time and get dependent on them. Then when we quit, the neurotransmitter is on vacation/retired and isn't available ( online) to send the signal to release the brain's own natural opiate. The body freaks out and different systems in the body send all sort of signals to bypass the damaged signal sender to try and get it back online or bypass to get the brain to release it's own opiates. Try googling the COWS sheet, that is the clinical opiate withdrawal scale and it will list all the symptoms of withdrawal. You can also google the Thomas recipe opiate withdrawal for a way to address the symptoms with over the counter meds and supplements.
There is a journal by Thomas chronicaling how he felt each day after he quit pain meds, make sure you get that with the recipe. If and when you can start walking or other lite regular exercise, it will help lessen your symptoms and get you past all the yuckiness sooner. It helps the brain produce endorphins and also helps reboot the neurotransmitters and regulates the eat/sleep/wake cycles. I hope you feel better very soon. I am shooting you a Prayer or 10. Pattishan
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2010 • 3 answers
Posted 27 Oct 2010 • 4 answers
Opiate Withdrawal - Hi I'm new year and after six months of being on vicodin, lorcet, and norco I'm?
Posted 8 Jul 2011 • 3 answers
Posted 17 Sep 2011 • 3 answers
Posted 7 Mar 2012 • 1 answer